Rite Aid Sinus & Allergy Relief PE Tablets, Maximum Strength- 24 Count | Antihistamine and Nasal Decongestant | 4 Hour Allergy Medication | Allergy and Congestion Relief Tablets | Nasal Allergy Relief
(as of Jan 18,2023 05:56:23 UTC – Details)
Active Ingredients (in each tablet): Chlorpheniramine Maleate (4 mg), Phenylephrine HCl (10 mg). Inactive Ingredients: Croscarmellose Sodium, Lactose, Magnesium Stearate, Microcrystalline Cellulose, Silica Gel, Stearic Acid.
Is Discontinued By Manufacturer : No
Package Dimensions : 4.49 x 2.87 x 0.94 inches; 0.32 Ounces
Date First Available : November 2, 2011
Manufacturer : Rite Aid
ASIN : B003SPVDPU
MULTI-SYMPTOM RELIEF: Get the same active ingredients as the national brand, Rite Aid Maximum Strength Sinus & Allergy Relief PE contains Chlorpheniramine Maleate 4mg & Phenylephrine HCI 10mg compared to top brands
ANTIHISTAMINE + NASAL DECONGESTANT: With Rite Aid allergy and congestion relief tablets, temporarily calm symptoms from allergies, the common cold, and hay fever for adults and children 12 years of age and older.
CONTROL INDOOR & OUTDOOR ALLERGIES: Allergies don’t stand a chance against Rite Aid’s allergy and cold medicine for adults. Whether it’s pet dander or dust indoors or blooming grass and trees outside, Rite Aid will keep your allergies under control.
TRUSTED BRAND SINCE 1962: We hope you continue to choose us first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.